Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 16, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Feb 28, 2009, 2:12 AM CST for Fayette County, Alabama. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2009, 2:12 AM CST (08:12 UTC)
- Expired
- Feb 28, 2009, 6:15 AM CST
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Fayette County, AL
The radar
The Columbus AFB radar (KGWX), 61 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 4:00 AM CST | FLASH FLOOD | Bankston, AL | SEVERAL ROADS CLOSED DUE TO MINOR FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 108 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 280812
FFWBMX
ALC057-281215-
/O.NEW.KBMX.FF.W.0016.090228T0812Z-090228T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 AM CST SAT FEB 28 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF FAYETTE...
* UNTIL 615 AM CST
* AT 207 AM CST...VERY HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLEN ALLEN
AND BLUFF
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3393 8794 3392 8767 3391 8763 3387 8763
3387 8754 3370 8753 3369 8742 3361 8742
3362 8762 3353 8768 3354 8794 3392 8795
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 27, 11:48 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Feb 27, 11:48 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1148 PM CST FRI FEB 27 2009 .UPDATE...FOR AVIATION. && .DISCUSSION... RAIN-COOLED BOUNDARY CONTINUES TO PUSH SOUTHWARD TOWARD MONTGOMERY...WHILE OVER MISSISSIPPI...THIS MESOSCALE BOUNDARY REMAINS STATIONARY NORTH OF A VICKSBURG...JACKSON...MERIDIAN LINE. THE ACTUAL COLD FRONT STILL APPEARS TO BE JUST NORTH OF MUSCLE SHOALS. LOW-LEVEL JET OVER LOUISIANA AND MISSISSIPPI WILL CONTINUE TO LIFT OVER THE CENTRAL MISSISSIPPI BOUNDARY...REGENERATING CONVECTION. MID-TROPOSPHERIC FLOW OUT OF THE WEST...WILL DRIVE THIS CONVECTION EASTWARD TOWARD NORTH-CENTRAL ALABAMA. THIS IS A CLASSIC HEAVY RAINFALL SCENARIO...ALONG AND NORTH OF THE MESOSCALE BOUNDARY. MODELS STILL PROJECT A SURFACE LOW TO MOVE INTO CENTRAL MISSISSIPPI AFTER MIDNIGHT...WHICH SHOULD ONLY ENHANCE OVERNIGHT CONVECTION. EXPECT BEST INSTABILITY TO REMAIN OVER WESTERN ALABAMA THROUGH 10 PM...ON THE ORDER OF 300 TO 700 J/KG. 0-6 KM VERTICAL WIND SHEAR WILL REMAIN IN THE 40 TO 60 KNOT RANGE...STILL SUPPORTING ORGANIZED CONVECTION. 0-3 STORM-RELATIVE HELICITY WILL REMAIN HIGHEST OVER WESTERN COUNTIES...THROUGH 10 PM. LOOKS LIKE A LONG NIGHT. && .AVIATION...06Z TAF DISCUSSION. EXPECT FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF SITES TONIGHT AT SOME POINT OR ANOTHER. HANDLED THE TIMING WITH A TEMPO GROUP AS THE HEAVIEST THUNDERSTORMS ARE EXPECTED TO OCCUR WITHIN THE NEXT 4 TO 5 HOURS. RAIN WILL ACTUALLY LIFT NORTHWARD...WITH ONLY ISOLATED SHOWERS FOR TOI AND MGM. THE LINE OF STRONGER STORMS AND RAIN WILL REMAIN GENERALLY ACROSS THE NORTHERN TAFS. CEILINGS WILL LOWER THROUGH THE OVERNIGHT HOURS AND WILL BE AROUND 500 TO 700 FEET BY 9Z AND STAY UNTIL THE FRONT PASSES. LOOK FOR THE RAIN TO END SOON AFTER 18Z FOR THE NORTH AND 21 TO 23Z FOR THE SOUTH. CEILINGS WILL STAY AROUND 1500 FEET THROUGH THE END OF THE PERIOD. VISIBILITIES WILL GENERALLY DECREASE WITH ANY OF THE THUNDERSTORMS THAT ACTUALLY MOVE THROUGH A TAF SITE. WINDS WILL STAY UP FOR MOST OF THE NIGHT. EXPECT A WIND SHIFT TO OCCUR DURING THE DAY TOMORROW AS A SURFACE LOW PRESSURE SYSTEM BEGINS TO APPROACH THE AREA. WINDS WILL ALSO BEGIN TO PICK UP AND BECOME GUSTY. NO SNOW YET IN THE FORECAST. IT IS STILL MORE THAN 24 HOURS AWAY. WILL PROBABLY BEGIN TO INCLUDE IN THE 12Z FORECAST. 16 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH IN EFFECT THROUGH 6 AM SATURDAY FOR MARION-LAMAR- FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE- PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB- HILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-ELMORE. &&
Hazardous weather outlook, Feb 27, 5:15 PM CST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 515 PM CST FRI FEB 27 2009 ALZ011>015-017>050-281230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 515 PM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. WIDESPREAD HEAVY RAIN RESULTING IN FLASH FLOODING...SCATTERED SEVERE THUNDERSTORMS WITH DAMAGING STRAIGHT LINE WINDS...AND HAIL TO THE SIZE OF GOLFBALLS...IS LIKELY THROUGH TONIGHT ACROSS ALL OF CENTRAL ALABAMA. ALTHOUGH WIDESPREAD RAIN WILL OCCUR AREA WIDE...THROUGH MIDNIGHT THE GREATEST THREAT OF STRAIGHT LINE WIND DAMAGE...HAIL... AND ISOLATED TORNADOES...WILL OCCUR ON THE LEADING EDGE OF THE RAIN...GENERALLY SOUTH OF INTERSTATE 20. BY MIDNIGHT...THE SEVERE STORM POTENTIAL IS EXPECTED TO SHIFT NORTHWARD TO WITHIN 50 MILES EITHER SIDE OF INTERSTATE 20...AND CONTINUE THROUGH DAYBREAK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY... LASTING INTO THE EARLY AFTERNOON. THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM DEVELOPMENT. AN INCREASED THREAT NORTHWARD WILL BE SOLELY DEPENDANT ON THE POSITION OF A COLD FRONT MOVING THROUGH THE REGION. ON SATURDAY...THE SLOW MOVEMENT OF THE COLD FRONT AND THE LIKELIHOOD THAT AREAS WILL BE IMPACTED BY MULTIPLE THUNDERSTORMS WILL RESULT IN THE POTENTIAL FOR FLOODING. BREEZY CONDITIONS ARE LIKELY WITH SOUTH WINDS AHEAD OF THE COLD ON SATURDAY AND STRONG NORTH WINDS BEHIND THE COLD FRONT SATURDAY AFTERNOON THROUGH SUNDAY. A FEW WIND GUSTS OF 25 MPH ARE POSSIBLE. A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF MEASURABLE SNOW THROUGH NOON ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY THROUGH SATURDAY AT NOON. STEFKOVICH
In the hours before
Local storm report, Feb 27, 9:49 PM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL KNOXVILLE 32.99N 87.79W
02/27/2009 E0.88 INCH GREENE AL EMERGENCY MNGR
REPORTED BY VFD IN KNOXVILLE AREA.
&&
KSUMRALLSpecial weather statement, Feb 27, 10:13 PM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1013 PM CST FRI FEB 27 2009 ALZ012-013-022-023-280500- FAYETTE-LAMAR-PICKENS-TUSCALOOSA- 1013 PM CST FRI FEB 27 2009 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE...LAMAR...PICKENS AND TUSCALOOSA COUNTIES UNTIL 1100 PM CST... AT 1013 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR MILLPORT...MOVING EAST AT 35 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MILLPORT. NORTH PICKENS AIRPORT. KENNEDY. ASHCRAFT CORNER. BELK. MOORES BRIDGE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST SATURDAY MORNING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 10/ARM
Local storm report, Feb 27, 10:43 PM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1043 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG SAMANTHA 33.42N 87.61W
02/27/2009 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON GORGAS RD.
&&
MBAERLocal storm report, Feb 27, 10:49 PM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 10 S TUSCALOOSA 33.09N 87.54W
02/27/2009 TUSCALOOSA AL EMERGENCY MNGR
6E OF MAXWELL
&&
MBAERLocal storm report, Feb 27, 10:51 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG SAMANTHA 33.42N 87.61W
02/27/2009 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON GORGAS RD. CORRECTED FOR TIME OF OCCURRENCE.
&&
MBAERLocal storm report, Feb 28, 1:46 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 AM CST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD VERNON 33.76N 88.11W
02/28/2009 LAMAR AL EMERGENCY MNGR
COUNTY EMA REPORTS UP TO 10 ROADS CLOSED ACROSS THE
COUNTY AT THIS TIME.
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:02 PM CST | Tornado Warning | BMX | Autauga, Dallas, Greene, Hale, Marengo, Perry | 43 min |
| Feb 27, 6:14 PM CST | Tornado Warning | BMX | Marengo | 31 min |
| Feb 27, 6:19 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Macon, Montgomery, Tallapoosa | 41 min |
| Feb 27, 6:40 PM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 35 min |
| Feb 27, 6:43 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Perry | 32 min |
| Feb 27, 7:12 PM CST | Tornado Warning | BMX | Dallas, Perry | 48 min |
| Feb 27, 7:14 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Montgomery | 46 min |
| Feb 27, 8:45 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 45 min |
| Feb 28, 12:17 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| Feb 28, 1:18 AM CST | Flash Flood Warning | BMX | Winston | 3 hr |
| Feb 28, 1:23 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion | 3 hr |
| Feb 28, 1:44 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Feb 28, 3:30 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 45 min |
| Feb 28, 4:06 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Feb 28, 4:10 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Pickens, Sumter and 1 more | 50 min |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 47 hr |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 50 hr |
| Feb 28, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Greene, Hale, Jefferson, Perry and 2 more | 50 min |
| Feb 28, 5:34 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Hale, Perry | 41 min |
| Feb 28, 6:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 49 min |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 7 days |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 6 days |
| Feb 28, 6:26 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 49 min |
| Feb 28, 6:42 AM CST | Tornado Warning | BMX | Autauga, Elmore, Lowndes, Macon, Montgomery | 48 min |
| Feb 28, 7:25 AM CST | Tornado Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 50 min |
| Feb 28, 7:53 AM CST | Tornado Warning | BMX | Lee, Macon, Russell | 52 min |
| Feb 28, 7:59 AM CST | Tornado Warning | BMX | Chambers, Lee | 46 min |
| Feb 28, 8:03 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 40 hr |
| Feb 28, 8:48 AM CST | Flash Flood Warning | BMX | Lee | 3 hr |
| Feb 28, 8:49 AM CST | Severe Thunderstorm Warning | BMX | Russell | 26 min |
| Feb 28, 9:05 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Lowndes, Macon, Montgomery | 40 min |
| Feb 28, 9:46 AM CST | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Feb 28, 9:57 AM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 3 hr |
| Feb 28, 10:01 AM CST | Tornado Warning | BMX | Bullock, Macon, Montgomery | 15 min |
| Feb 28, 3:16 PM CST | Winter Storm Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Feb 28, 3:16 PM CST | Winter Weather Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Chilton and 22 more | 26 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.